# SDR 03FDEA01715

- Difficulty date: October 7, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 37,444 hours, 8,678 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: ARB2850506
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - SLAT TRACK NR 16 I/B FITTING FOUND CRACKED.  RIGHT WING - SLAT TRACK NR 16 I/B FITTING REMOVED AND REPLACED AS PER DRAWING ARB 7565 AND SRM 51-33-01 VOL II.
